Publication
Title
Obstruction theory for objects in abelian and derived categories
Author
Abstract
Abstract In this article, we develop the obstruction theory for lifting complexes, up to quasi-isomorphism, to derived categories of flat nilpotent deformations of abelian categories. As a particular case we also obtain the corresponding obstruction theory for lifting of objects in terms of Yoneda Ext-groups. In an appendix we prove the existence of miniversal derived deformations of complexes.
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2005
ISSN
0092-7872
Volume/pages
33:9(2005), p. 3195-3223
ISI
000232474400021
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 09.12.2008
Last edited 22.11.2017